# SDR COEA2023042601913

- Difficulty date: March 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: S53070222212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242864 NR 200058 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE FRAME 42 STRINGER 8R SPLICE HAS LEVEL 2 CORROSION IN FRONT AND BEHIND FRAME. CORRECTIVE ACTION: REPLACED STRINGER SPLICE WITH NEW IAW ATR42 SRM 51-25-01 & 51-22-02.
